MAUDE Adverse Event Report: MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 720001B2
Medical Device Problem Codes Circuit Failure (1089); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6).E1h event site postal code: (b)(6).E1i event site telephone:(b)(6).H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 22nd january 2024 getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, charger got overheated at the end of operation.We decided to report the issue based on the potential for serious injury if the situation, namely the overheating of the charger, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, the mains cable got overheated at the end of the operation.We decided to report the issue based on the potential for serious injury if the situation, namely the mains cable damage causing its overheating, was to reoccur.The ssu provided information that the damaged cable overheated but no visible flames occurred.The customer replaced the affected cable through their clinical engineering department and confirmed the table was functioning properly afterward.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus were also directly involved with the reported incident.As the malfunction occurred during the surgery, it was considered that the getinge device failed to meet its specifications.A review of the received customer product complaints revealed that there were no injuries to a user nor to a patient or operator when this particular incident occurred.According to the information provided by the ssu, the cable was damaged by the customer.Unfortunately, no pictures of the affected wire have been provided.Additionally, the affected part has been disposed of, making further analysis impossible.The instructions for use for meera mobile operating table states that during adjustment procedures, attention should always be paid to the or table and accessories to avoid collisions.Tubes, cables, and drapes must be checked to ensure they are not trapped (ifu 7200.01 en 13, page 25).Care must be taken to ensure that cables are not crushed, trapped, or otherwise damaged (ifu 7200.01 en 13, page 33).Visual and functional inspections of the table should have been performed before the surgery commenced.It should have been ensured that the insulation of electrical cables was free from damage (ifu 7200.01 en 13, pages 116¿117).In summary, as a result of the performed root cause evaluation, it can be concluded that the root cause of the reported issue, namely the mains cable damage causing its overheating, is related to user error.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 unique identifier (udi) #, d9 device available for evaluation, h3c if other provide code ¿ explain, h4 device manufacture date and h6 component codes fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 22nd january 2024 getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, charger got overheated at the end of operation.We decided to report the issue based on the potential for serious injury if the situation, namely the overheating of the charger, was to reoccur.Corrected b5 describe event or problem: on 22nd january 2024 getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, the mains cable got overheated at the end of the operation.We decided to report the issue based on the potential for serious injury if the situation, namely the mains cable damage causing its overheating, was to reoccur.Previous d1 brand name: meera eu with auto drive corrected d1 brand name: meera mobile operating table.Previous d4 catalog #: 720001b2 corrected d4 catalog #: n/a.Previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4).Previous d9 device available for evaluation: yes corrected d9 device available for evaluation: no previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: customer inspected/conducted repair previous h4 device manufacture date: 10/01/2023 corrected h4 device manufacture date: 10/18/2023 previous h6 component codes: electrical and magnetic|battery charger||3032 corrected h6 component codes: electrical and magnetic|cable, electrical||423.
 
Event or Problem Description
On 22nd january 2024 getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, the mains cable got overheated at the end of the operation.We decided to report the issue based on the potential for serious injury if the situation, namely the mains cable damage causing its overheating, was to reoccur.

Brand Name
MEERA MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18612910
Report Number8010652-2024-00015
Device Sequence Number16760753
Product Code FQO
UDI-Device Identifier04046768124349
UDI-Public(01)04046768124349(11)231018
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number720001B2
Device Catalogue Number720001B2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown